# SDR IPXA13678613

- Difficulty date: May 20, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 43,243 hours, 13,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58503
- Condition: Dented
- Location: Bs 890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, FOUND DENT ON CARGO FLOOR PANEL AT BS 890, LBL 15.  REPAIRED IAW EO B767-5320-9693-H.
